# SDR 08FDEA00253

- Difficulty date: January 24, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 43,127 hours, 9,806 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, INBOARD FLAP LOWER SURFACE FOUND DENTS AT XIFH 192.  REPAIR CARRIED OUT AT RT WING INBOARD FLAP LOWER SURFACE DENT AREA AT   XIFH 192 AS   PER SRM 57-10-00 FIGURE 3 VOLUME I. REPAIR CLASSIFIED AS MINOR PER GMM 6-2-100.
